MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - 4X LOCKING CAPS

LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - 4X LOCKING CAPS
Model Number 1975.15.594
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Checking the device history records (dhrs) no pre-existing anomalies were detected on the reported lot number 2434865.This is the first complaint received on lot number 2434865.A final report will be submitted after the investigation is completed.
 
Event or Problem Description
During surgery, two separate packages of locking caps (product code: 1975.15.594, lot: 2434865 - ster: 2500040) were opened, but the caps could not be applied due to failure of the angle-stable lockiag mechanism.That issue prevented proper fixation.The procedure could not be carried out as planned because the angular-stable caps could not be implanted due to the issue on cap closure.This resulted in a delay of approximately 15-20 minutes.The devices have been discarded.

Brand Name
PRIMA TT GLENOID
Common Device Name
PRIMA TT GLENOID - 4X LOCKING CAPS
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key23692503
Report Number3008021110-2025-00162
Device Sequence Number13042557
Product Code PHX
UDI-Device Identifier08033390239714
UDI-Public08033390239714
Combination Product (Y/N)N
PMA/510(K) Number
K222427
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1975.15.594
Device Catalogue Number1975.15.594
Device Lot Number2434865
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown